# SDR DALA2016103107971

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 87,196 hours, 12,502 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Condition: Inoperative
- Location: Rt Ovrwng Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE DOOR LATCH ACTUATOR FOUND INOPERATIVE AND REPLACED ACTUATOR. SYSTEM OPS NORMAL.
